Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Probability, Statistical Decision Theory, and Accounting

Harold Bierman, Jr.
The Accounting Review
Vol. 37, No. 3 (Jul., 1962), pp. 400-405
Stable URL: http://www.jstor.org/stable/243469
Page Count: 6
  • Subscribe ($19.50)
  • Cite this Item
Probability, Statistical Decision Theory, and Accounting
Preview not available

Page Thumbnails

  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405